# SDR FDEA201904280948

- Difficulty date: April 28, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 70,877 hours, 14,851 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB11805
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE LOWER STATION XOS 487 DOUBLER FOUND CRACKED LEFT HAND WING - FIXED LEADING EDGE LOWER STATION XOS 487 CRACKED DOUBLER. REMOVED AND REPLACED WITH FABRICATED PART AS PER SRM 51-31-01-0G. DOUBLER FABRICATED AS PER DRAWING ARB1180 REV Y. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
